MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely depressed architect tsh results for a 17-year-old male patient.The following information was provided: architect results (b)(6) 2025, sid (b)(6): tsh: 0.09 uiu/ml, customer provided normal value: 0.35 to 4.94 uiu/ml, (0.09 miu/l, normal value: 0.35 to 4.94 miu/l).Beckman results at another laboratory: tsh: 1.49 miu/l (customer provided normal value: 0.38 to 5.33 miu/l).The physician questioned the result generated on the architect as they did not match clinical presentation including no known pathology, no tsh anti-receptor antibodies, and a normal thyroid ultrasound.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67213ud00.A device history record review did not identify any non-conformances, deviations, or potential non-conformances related to lot number 67213ud00 and complaint issue.In-house accuracy testing was performed with a retained kit of reagent lot 67213ud00.Testing met acceptance criteria, and the product is performing as expected.Labeling was reviewed which adequately addresses the current issue.Based on the available information, no systemic issue or deficiency of the architect tsh reagent lot number 67213ud00 was identified.
 
Event or Problem Description
The customer reported a falsely depressed architect tsh results for a 17 year old male patient.The following information was provided: architect results ((b)(6) 2025, sid (b)(6)): tsh: 0.09 uiu/ml, customer provided normal value: 0.35 to 4.94 uiu/ml, (0.09 miu/l, normal value: 0.35 to 4.94 miu/l).Beckman results at another laboratory: tsh: 1.49 miu/l (customer provided normal value: 0.38 to 5.33 miu/l).The physician questioned the result generated on the architect as they did not match clinical presentation including no known pathology, no tsh anti-receptor antibodies, and a normal thyroid ultrasound.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sid (b)(6).Section d3 email was updated from (b)(4).Section g1 mfg site email was updated from (b)(4).
 
Event or Problem Description
The customer reported a falsely depressed architect tsh results for a 17-year-old male patient.The following information was provided: architect results (b)(6) 2025, sid (b)(6): tsh: 0.09 uiu/ml, customer provided normal value: 0.35 to 4.94 uiu/ml, (0.09 miu/l, normal value: 0.35 to 4.94 miu/l) beckman results at another laboratory: tsh: 1.49 miu/l (customer provided normal value: 0.38 to 5.33 miu/l) the physician questioned the result generated on the architect as they did not match clinical presentation including no known pathology, no tsh anti-receptor antibodies, and a normal thyroid ultrasound.No impact to patient management was reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21786205
Report Number3005094123-2025-00145
Device Sequence Number8647800
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public(01)00380740014247(17)260227(10)67213UD00
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Catalogue Number07K62-30
Device Lot Number67213UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer06/24/2025
06/24/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date06/25/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6) ; ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6) ; ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6)
Patient Age17 YR
Patient SexMale